Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Díaz Díaz, Jesús Ildefonso and Hernández, Jesús (1999) Global bifurcation and continua of nonnegative solutions for a quasilinear elliptic problem. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 329 (7). pp. 587-592. ISSN 0764-4442

Díaz Díaz, Jesús Ildefonso and Hernández, Jesús (1984) On the existence of a free-boundary for a class of reaction-diffusion systems. Siam Journal on Mathematical Analysis , 15 (4). pp. 670-685. ISSN 0036-1410

This list was generated on Wed Oct 22 03:18:10 2014 CEST.